MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Codes Output Problem (3005); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 full event site name: (b)(6).Full event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during maintenance that a cardiosave intra-aortic balloon pump (iabp) may need maintenance.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b5.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) was showing "iabp may need maintenance" message.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4; d9; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion: h11.Corrected fields: e3 g1 contact person ¿ mfg site; h6 problem code.The customer identified the issue, but no further information available because the equipment haven't been inspected yet.Since this equipment isn't covered by any maintenance contract, service will only be provided after the customer approves the quote sent with the cost of the service.The proposal was sent to the customer, but they didn't approve it.Due to the length of time without communication from the customer, it was decided to close this issue.No further information is available complaint will be closed and, in the event, new information was to become available, this record will be reopened and updated.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22131959
Report Number2249723-2025-0002450
Device Sequence Number8526437
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/21/2025
07/29/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/28/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown